30 pictures in Tretinoin .1%

Very bad acne

amanda8lynn22
Sign in to follow this  
Followers 0

I had to go back on doxycycline bc my face exploded


  Report Picture
Sign in to follow this  
Followers 0
From the album

Tretinoin .1%

  • 30 pictures
  • 23 comments

Photo Information

9 Comments

Have you seen a doctor about this? It looks like this might be staph, it is certainly not just acne. Please go ask for them to take a sample.

Share this comment


Link to comment

Have you been on tetracycline before? I was on tetracycline for my acne and it worked perfectly the first time and when i tried it the second time it didn't work for me because of antibiotic immunity. This might not be the case with you, but just mention this to your doctor/dermatologist before other wise you might waste time because of potential immunity. Good luck, hope it all goes well for you

Share this comment


Link to comment

Hello there , have you been eating a lot of sweets lately? donuts maybe?.. I think you have been on an antibiotic before am i right? which means your gut flora balance has been disrupted.I have two theories regarding your situation first those around your mouth are yeast which are opportunistic. in that case cut down all your sugar consumption especially milk.

Second that could be a mild staph infection, in that case you have to be on antibiotic again..But please only few doctors know this while taking antibiotic you should avoid sweets as much as possible especially donuts or things that have yeasts when taking or have taken antibiotics.

try this

clean and clear - oil free facial wash

duac then sunblock in the morning

adapalene 0.1 at night

doxy-50 mg day and night

and pure raw honey and calamansi extract drink it diluted in hot water..

exercise !

Share this comment


Link to comment

doxy is what made my face bad to begin with! This must be so frustrating! all the best!

Share this comment


Link to comment

remember avoid sugar while on doxy to avoid yeast infection , yeast infection in the face usually manifest around the mouth.

Share this comment


Link to comment

Don't give up :) It will fade away soon :0 Let time heal it first.If it is still doesnt work , go to see a doctor. eat healthy and sleep more in these months

Share this comment


Link to comment

you should ask your doctor about spiro it's only 6$ a month and i think it would really help

Share this comment


Link to comment

my face finally cleared up in July. i attribute it mostly to the doxy, however I also have been using tretinoin cream .1% for like 4 months and avoiding eggs and caffiene. Ive realized coffee, chicken, and eggs break me out, especially eggs. I get the worst breakouts right after Easter, after eating all the leftover dyed eggs lol

Share this comment


Link to comment

Create an account or sign in to comment on this picture or upload your own pictures or videos

You need to be a member in order to comment on an picture or upload pictures or videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now